Pure and Applied Mathematics Quarterly

Volume 9 (2013)

Number 4

Special Issue: In Memory of Andrey Todorov, Part 1 of 3

Quasi-Complete Intersection Homomorphisms

Pages: 579 – 612

DOI: http://dx.doi.org/10.4310/PAMQ.2013.v9.n4.a1


Luchezar L. Avramov (Department of Mathematics, University of Nebraska, Lincoln, Neb., U.S.A.)

Inês Dos Anjos Henriques Bonacho (Department of Mathematics, University of Nebraska, Lincoln, Neb., U.S.A.; and Department of Pure Mathematics, University of Sheffield, United Kingdom)

Liana M. Sega (Department of Mathematics and Statistics, University of Missouri, Kansas City, Missouri, U.S.A.)


Extending a notion defined for surjective maps by Blanco, Majadas and Rodicio, we introduce and study a class of homomorphisms of commutative noetherian rings, which strictly contains the class of locally complete intersection homomorphisms while sharing many of its remarkable properties.


complete intersection ideals, Gorenstein ideals, Koszul homology, complete intersection rings, Gorenstein rings, Cohen-Macaulay rings, Poincaré series

2010 Mathematics Subject Classification

Primary 13D02. Secondary 13A02, 13D07.

Full Text (PDF format)